A fast algorithm to compute L(1/2, f x χq)

Research output: Contribution to journalArticlepeer-review

Full text download(s)

  • pdf

    264 KB, PDF document


Published copy (DOI)



Publication details

JournalJournal of Number Theory
DateE-pub ahead of print - 23 Dec 2012
DatePublished (current) - May 2013
Issue number5
Number of pages23
Pages (from-to)1502-1524
Early online date23/12/12
Original languageEnglish


Let $f$ be a fixed (holomorphic or Maass) modular cusp form. Let $\cq$ be a Dirichlet character mod $q$. We describe a fast algorithm that computes the value $L(1/2,f\times\chi_q)$ up to any specified precision. In the case when $q$ is smooth or highly composite integer, the time complexity of the algorithm is given by $O(1+|q|^{5/6+o(1)})$.

Bibliographical note

© 2012 Elsevier Inc. This is an author produced version of a paper published in Journal of Number Theory. Uploaded in accordance with the publisher's self-archiving policy.

    Research areas

  • math.NT

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations